Alert archive / Nebraska / Wind Advisories in 2018
Wind Advisory 6, NWS Omaha, NE
NWS Omaha, NE issued this wind advisory at Apr 2, 2018, 3:42 PM CDT for 18 counties in Nebraska; 7 counties in Iowa. It took effect at Apr 3, 2018, 10:00 AM CDT. It was in force for 10 hr.
The area
The counties it named.
The facts
- Issued
- Apr 2, 2018, 3:42 PM CDT (20:42 UTC)
- In effect from
- Apr 3, 2018, 10:00 AM CDT
- Expired
- Apr 3, 2018, 8:00 PM CDT
- In force
- 10 hr
- Issued by
- NWS Omaha, NE
All 25 counties
Fremont County, IA, Harrison County, IA, Mills County, IA, Montgomery County, IA, Page County, IA, Pottawattamie County, IA, Shelby County, IA, Boone County, NE, Butler County, NE, Cass County, NE, Colfax County, NE, Dodge County, NE, Douglas County, NE, Gage County, NE, Jefferson County, NE, Johnson County, NE, Lancaster County, NE, Otoe County, NE, Pawnee County, NE, Platte County, NE, Saline County, NE, Sarpy County, NE, Saunders County, NE, Seward County, NE, Washington County, NE
The radar
The Omaha radar (KOAX), 32 km from the middle of the area, began a volume at 20:44 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Omaha, NE (KOAX), launched 12:00Z, 8.7 hours before the alert went out and 32 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 760 m above ground
- 0-6 km bulk shear
- 64 kt
- 0-1 km storm-relative helicity
- 214 m²/s²
- 0-3 km storm-relative helicity
- 166 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
398 WWUS73 KOAX 022042 NPWOAX URGENT - WEATHER MESSAGE National Weather Service Omaha/Valley NE 342 PM CDT Mon Apr 2 2018 NEZ043>045-050>053-065>068-078-088>090-092-030445- /O.NEW.KOAX.WI.Y.0006.180403T1500Z-180404T0100Z/ Colfax-Dodge-Washington-Butler-Saunders-Douglas-Sarpy-Seward- Lancaster-Cass-Otoe-Saline-Jefferson-Gage-Johnson-Pawnee- Including the cities of Schuyler, Fremont, Blair, David City, Wahoo, Ashland, Yutan, Omaha, Bellevue, Papillion, La Vista, Seward, Milford, Lincoln, Plattsmouth, Nebraska City, Crete, Wilber, Fairbury, Beatrice, Tecumseh, Sterling, Pawnee City, and Table Rock 342 PM CDT Mon Apr 2 2018 ...WIND ADVISORY IN EFFECT FROM 10 AM TO 8 PM CDT TUESDAY... The National Weather Service in Omaha/Valley has issued a Wind Advisory, which is in effect from 10 AM to 8 PM CDT Tuesday. * TIMING...Tuesday morning through Tuesday afternoon. * WINDS...Northwest winds increasing to 25 to 35 mph with gusts to 45 mph. * IMPACTS...Travel may become difficult for high profile or lightweight vehicles. Any loose items may be blown around. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Wind Advisory means that winds of 30 to 39 mph are expected for one hour or longer, or winds of 45 to 57 mph for any duration. Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution. && $$ Zapotocny
7 follow-up statements
361 WWUS73 KOAX 030253 NPWOAX URGENT - WEATHER MESSAGE National Weather Service Omaha/Valley NE 953 PM CDT Mon Apr 2 2018 NEZ043>045-050>053-065>068-078-088>090-092-031100- /O.CON.KOAX.WI.Y.0006.180403T1500Z-180404T0100Z/ Colfax-Dodge-Washington-Butler-Saunders-Douglas-Sarpy-Seward- Lancaster-Cass-Otoe-Saline-Jefferson-Gage-Johnson-Pawnee- Including the cities of Schuyler, Fremont, Blair, David City, Wahoo, Ashland, Yutan, Omaha, Bellevue, Papillion, La Vista, Seward, Milford, Lincoln, Plattsmouth, Nebraska City, Crete, Wilber, Fairbury, Beatrice, Tecumseh, Sterling, Pawnee City, and Table Rock 953 PM CDT Mon Apr 2 2018 ...WIND ADVISORY REMAINS IN EFFECT FROM 10 AM TO 8 PM CDT TUESDAY... * TIMING...Tuesday morning through Tuesday afternoon. * WINDS...Northwest winds increasing to 25 to 35 mph with gusts to 45 mph. * IMPACTS...Travel may become difficult for high profile or lightweight vehicles. Any loose items may be blown around. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Wind Advisory means that winds of 30 to 39 mph are expected for one hour or longer, or winds of 45 to 57 mph for any duration. Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution. && $$
505 WWUS73 KOAX 030843 NPWOAX URGENT - WEATHER MESSAGE National Weather Service Omaha/Valley NE 343 AM CDT Tue Apr 3 2018 IAZ055-056-069-079-080-090-091-031645- /O.EXA.KOAX.WI.Y.0006.180403T1500Z-180404T0100Z/ Harrison-Shelby-Pottawattamie-Mills-Montgomery-Fremont-Page- Including the cities of Missouri Valley, Woodbine, Logan, Dunlap, Harlan, Council Bluffs, Glenwood, Red Oak, Sidney, Hamburg, Tabor, Farragut, Clarinda, and Shenandoah 343 AM CDT Tue Apr 3 2018 ...WIND ADVISORY IN EFFECT FROM 10 AM THIS MORNING TO 8 PM CDT THIS EVENING... The National Weather Service in Omaha/Valley has issued a Wind Advisory, which is in effect from 10 AM this morning to 8 PM CDT this evening. * TIMING...Tuesday morning through Tuesday afternoon. * WINDS...Northwest winds increasing to 25 to 35 mph with gusts to 45 mph. * IMPACTS...Travel may become difficult for high profile or lightweight vehicles. Any loose items may be blown around. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Wind Advisory means that winds of 30 to 39 mph are expected for one hour or longer, or winds of 45 to 57 mph for any duration. Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution. && $$ NEZ043>045-050>053-065>068-078-088>090-092-031645- /O.CON.KOAX.WI.Y.0006.180403T1500Z-180404T0100Z/ Colfax-Dodge-Washington-Butler-Saunders-Douglas-Sarpy-Seward- Lancaster-Cass-Otoe-Saline-Jefferson-Gage-Johnson-Pawnee- Including the cities of Schuyler, Fremont, Blair, David City, Wahoo, Ashland, Yutan, Omaha, Bellevue, Papillion, La Vista, Seward, Milford, Lincoln, Plattsmouth, Nebraska City, Crete, Wilber, Fairbury, Beatrice, Tecumseh, Sterling, Pawnee City, and Table Rock 343 AM CDT Tue Apr 3 2018 ...WIND ADVISORY REMAINS IN EFFECT FROM 10 AM THIS MORNING TO 8 PM CDT THIS EVENING... * TIMING...Tuesday morning through Tuesday afternoon. * WINDS...Northwest winds increasing to 25 to 35 mph with gusts to 45 mph. * IMPACTS...Travel may become difficult for high profile or lightweight vehicles. Any loose items may be blown around. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Wind Advisory means that winds of 30 to 39 mph are expected for one hour or longer, or winds of 45 to 57 mph for any duration. Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution. && $$
188 WWUS73 KOAX 031210 NPWOAX URGENT - WEATHER MESSAGE National Weather Service Omaha/Valley NE 710 AM CDT Tue Apr 3 2018 IAZ055-056-069-079-090-NEZ043>045-050>053-065>068-078-031315- /O.CAN.KOAX.WI.Y.0006.180403T1500Z-180404T0100Z/ Harrison-Shelby-Pottawattamie-Mills-Fremont-Colfax-Dodge- Washington-Butler-Saunders-Douglas-Sarpy-Seward-Lancaster-Cass- Otoe-Saline- Including the cities of Missouri Valley, Woodbine, Logan, Dunlap, Harlan, Council Bluffs, Glenwood, Sidney, Hamburg, Tabor, Farragut, Schuyler, Fremont, Blair, David City, Wahoo, Ashland, Yutan, Omaha, Bellevue, Papillion, La Vista, Seward, Milford, Lincoln, Plattsmouth, Nebraska City, Crete, and Wilber 710 AM CDT Tue Apr 3 2018 ...WIND ADVISORY REPLACED BY WINTER WEATHER ADVISORY... The National Weather Service in Omaha/Valley has converted the wind advisory to a winter weather advisory due to freezing drizzle in the morning and areas of snow late morning and early afternoon. Northwest winds are still forecast to increase in to the 25 to 35 mph range with gusts to 45 mph from late morning through the afternoon. $$ IAZ080-091-NEZ088>090-092-032015- /O.CON.KOAX.WI.Y.0006.180403T1500Z-180404T0100Z/ Montgomery-Page-Jefferson-Gage-Johnson-Pawnee- Including the cities of Red Oak, Clarinda, Shenandoah, Fairbury, Beatrice, Tecumseh, Sterling, Pawnee City, and Table Rock 710 AM CDT Tue Apr 3 2018 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 8 PM CDT THIS EVENING... * TIMING...Tuesday morning through Tuesday afternoon. * WINDS...Northwest winds increasing to 25 to 35 mph with gusts to 45 mph. * IMPACTS...Travel may become difficult for high profile or lightweight vehicles. Any loose items may be blown around. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Wind Advisory means that winds of 30 to 39 mph are expected for one hour or longer, or winds of 45 to 57 mph for any duration. Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution. && $$
176 WWUS73 KOAX 031512 NPWOAX URGENT - WEATHER MESSAGE National Weather Service Omaha/Valley NE 1012 AM CDT Tue Apr 3 2018 NEZ030-042>044-050-051-065-066-078-032315- /O.EXA.KOAX.WI.Y.0006.000000T0000Z-180404T0100Z/ Boone-Platte-Colfax-Dodge-Butler-Saunders-Seward-Lancaster-Saline- Including the cities of Albion, St. Edward, Columbus, Schuyler, Fremont, David City, Wahoo, Ashland, Yutan, Seward, Milford, Lincoln, Crete, and Wilber 1012 AM CDT Tue Apr 3 2018 ...WIND ADVISORY IN EFFECT UNTIL 8 PM CDT THIS EVENING... The National Weather Service in Omaha/Valley has issued a Wind Advisory, which is in effect until 8 PM CDT this evening. * TIMING...Tuesday morning through Tuesday afternoon. * WINDS...Northwest winds increasing to 25 to 35 mph with gusts to 45 mph. * IMPACTS...Travel may become difficult for high profile or lightweight vehicles. Any loose items may be blown around. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Wind Advisory means that winds of 30 to 39 mph are expected for one hour or longer, or winds of 45 to 57 mph for any duration. Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution. && $$ IAZ080-091-NEZ088>090-092-032315- /O.CON.KOAX.WI.Y.0006.000000T0000Z-180404T0100Z/ Montgomery-Page-Jefferson-Gage-Johnson-Pawnee- Including the cities of Red Oak, Clarinda, Shenandoah, Fairbury, Beatrice, Tecumseh, Sterling, Pawnee City, and Table Rock 1012 AM CDT Tue Apr 3 2018 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 8 PM CDT THIS EVENING... * TIMING...Tuesday morning through Tuesday afternoon. * WINDS...Northwest winds increasing to 25 to 35 mph with gusts to 45 mph. * IMPACTS...Travel may become difficult for high profile or lightweight vehicles. Any loose items may be blown around. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Wind Advisory means that winds of 30 to 39 mph are expected for one hour or longer, or winds of 45 to 57 mph for any duration. Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution. && $$
301 WWUS73 KOAX 031623 NPWOAX URGENT - WEATHER MESSAGE National Weather Service Omaha/Valley NE 1123 AM CDT Tue Apr 3 2018 IAZ069-079-090-NEZ045-052-053-067-068-040030- /O.EXA.KOAX.WI.Y.0006.000000T0000Z-180404T0100Z/ Pottawattamie-Mills-Fremont-Washington-Douglas-Sarpy-Cass-Otoe- Including the cities of Council Bluffs, Glenwood, Sidney, Hamburg, Tabor, Farragut, Blair, Omaha, Bellevue, Papillion, La Vista, Plattsmouth, and Nebraska City 1123 AM CDT Tue Apr 3 2018 ...WIND ADVISORY IN EFFECT UNTIL 8 PM CDT THIS EVENING... The National Weather Service in Omaha/Valley has issued a Wind Advisory, which is in effect until 8 PM CDT this evening. * TIMING...Tuesday morning through Tuesday afternoon. * WINDS...Northwest winds increasing to 25 to 35 mph with gusts to 45 mph. * IMPACTS...Travel may become difficult for high profile or lightweight vehicles. Any loose items may be blown around. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Wind Advisory means that winds of 30 to 39 mph are expected for one hour or longer, or winds of 45 to 57 mph for any duration. Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution. && $$ IAZ080-091-NEZ030-042>044-050-051-065-066-078-088>090-092-040030- /O.CON.KOAX.WI.Y.0006.000000T0000Z-180404T0100Z/ Montgomery-Page-Boone-Platte-Colfax-Dodge-Butler-Saunders-Seward- Lancaster-Saline-Jefferson-Gage-Johnson-Pawnee- Including the cities of Red Oak, Clarinda, Shenandoah, Albion, St. Edward, Columbus, Schuyler, Fremont, David City, Wahoo, Ashland, Yutan, Seward, Milford, Lincoln, Crete, Wilber, Fairbury, Beatrice, Tecumseh, Sterling, Pawnee City, and Table Rock 1123 AM CDT Tue Apr 3 2018 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 8 PM CDT THIS EVENING... * TIMING...Tuesday morning through Tuesday afternoon. * WINDS...Northwest winds increasing to 25 to 35 mph with gusts to 45 mph. * IMPACTS...Travel may become difficult for high profile or lightweight vehicles. Any loose items may be blown around. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Wind Advisory means that winds of 30 to 39 mph are expected for one hour or longer, or winds of 45 to 57 mph for any duration. Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution. && $$
398 WWUS73 KOAX 032048 NPWOAX URGENT - WEATHER MESSAGE National Weather Service Omaha/Valley NE 348 PM CDT Tue Apr 3 2018 IAZ069-079-080-090-091-NEZ030-042>045-050>053-065>068-078-088>090- 092-040100- /O.CON.KOAX.WI.Y.0006.000000T0000Z-180404T0100Z/ Pottawattamie-Mills-Montgomery-Fremont-Page-Boone-Platte-Colfax- Dodge-Washington-Butler-Saunders-Douglas-Sarpy-Seward-Lancaster- Cass-Otoe-Saline-Jefferson-Gage-Johnson-Pawnee- Including the cities of Council Bluffs, Glenwood, Red Oak, Sidney, Hamburg, Tabor, Farragut, Clarinda, Shenandoah, Albion, St. Edward, Columbus, Schuyler, Fremont, Blair, David City, Wahoo, Ashland, Yutan, Omaha, Bellevue, Papillion, La Vista, Seward, Milford, Lincoln, Plattsmouth, Nebraska City, Crete, Wilber, Fairbury, Beatrice, Tecumseh, Sterling, Pawnee City, and Table Rock 348 PM CDT Tue Apr 3 2018 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 8 PM CDT THIS EVENING... * TIMING...This afternoon, decreasing early this evening. * WINDS...Northwest winds 25 to 35 mph with gusts to 45 mph. * IMPACTS...Travel may be difficult for high profile or lightweight vehicles. Any loose items may be blown around. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Wind Advisory means that winds of 30 to 39 mph are expected for one hour or longer, or winds of 45 to 57 mph for any duration. Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution. && $$ Zapotocny
341 WWUS73 KOAX 040046 NPWOAX URGENT - WEATHER MESSAGE National Weather Service Omaha/Valley NE 746 PM CDT Tue Apr 3 2018 IAZ069-079-080-090-091-NEZ030-042>045-050>053-065>068-078-088>090- 092-040200- /O.EXP.KOAX.WI.Y.0006.000000T0000Z-180404T0100Z/ Pottawattamie-Mills-Montgomery-Fremont-Page-Boone-Platte-Colfax- Dodge-Washington-Butler-Saunders-Douglas-Sarpy-Seward-Lancaster- Cass-Otoe-Saline-Jefferson-Gage-Johnson-Pawnee- Including the cities of Council Bluffs, Glenwood, Red Oak, Sidney, Hamburg, Tabor, Farragut, Clarinda, Shenandoah, Albion, St. Edward, Columbus, Schuyler, Fremont, Blair, David City, Wahoo, Ashland, Yutan, Omaha, Bellevue, Papillion, La Vista, Seward, Milford, Lincoln, Plattsmouth, Nebraska City, Crete, Wilber, Fairbury, Beatrice, Tecumseh, Sterling, Pawnee City, and Table Rock 746 PM CDT Tue Apr 3 2018 ...WIND ADVISORY WILL EXPIRE AT 8 PM CDT THIS EVENING... Winds will continue to diminish therefore the wind advisory will be allowed to expire. $$
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Omaha, NE wrote its last area forecast discussion before this wind advisory went out at Apr 2, 12:33 PM CDT, 3 hours 9 minutes earlier.
Area forecast discussion, Apr 2, 12:33 PM CDT, 3 hours 9 minutes before
Area Forecast Discussion National Weather Service Omaha/Valley NE 1233 PM CDT Mon Apr 2 2018 .SHORT TERM...(Today through Tuesday Night) Issued at 332 AM CDT Mon Apr 2 2018 Temperatures plummeted across snow covered areas overnight as skies cleared. Lows reached the lower teens across far southeast Nebraska and southwest Iowa. Isentropic lift across the northern third of the CWA could bring a glancing blow of light snow or flurries to the area this morning, however the more substantial moisture looks to remain across eastern South Dakota and northwestern Iowa. Otherwise, dry weather will prevail today as southerly flow at the surface allows temperatures to rebound back into the upper 30s and lower 40s this afternoon. It could become fairly breezy today as the pressure gradient steepens in response to a strengthening surface low to our west. Wind speeds will increase to 15-20kts with gusts up to around 25kts possible late this morning. Another shortwave will advance through the region, as the surface low progresses through western Kansas Monday night, bringing our next chance for precipitation. Initially, anticipate rain to fall across northeastern Nebraska Monday evening and into Monday night. Rain will change to snow, in the early hours of Tuesday morning, as winds swing around to the north and colder air advances into the region. A wintry mix of precipitation may be possible briefly as the change over from rain to snow occurs, but little to no ice accumulation is expected. Further south, thunder seems less likely than previously Models continue to disagree on snowfall totals. anticipated as stronger instability remains well to the southeast of the forecast area. Models continue to disagree on snowfall totals. For now it appears as though 1-4" will be possible along and north of a line from Elgin, NE to Soldier, IA. Locally higher amounts will be possible, especially further north, in Knox and Cedar counties. Gusty winds could also create problems Tuesday, as northerly gusts blow at 30-35kts. .LONG TERM...(Wednesday through Sunday) Issued at 332 AM CDT Mon Apr 2 2018 High pressure builds in behind the storm system by Wednesday, creating for quiet weather conditions through Thursday. The active pattern picks up again Thursday night through Friday with another round of rain/snow possible. This will be followed by another disturbance impacting the area next weekend. Temperatures will remain fairly cool with lows in the 20s and 30s, and highs generally in the 40s. && .AVIATION...(For the 18Z TAFS through 18Z Tuesday afternoon) Issued at 1229 PM CDT Mon Apr 2 2018 Fairly complicated forecast with MVFR ceilings dropping to IFR and LIFR through the period. Wintry precipitation developing at all three TAF sites, as early as 07-09z at KOFK, which could begin as freezing rain, then transition to snow. Precip chances at KLNK/KOMA begin 10-14z, which could be sleet or rain, but transitioning to snow by 14z. Southeast winds 15 to 25 knots at TAF issuance, but becoming lighter and northeast this afternoon, then eventually to the northwest and 20 to 35 knots by 13-17z. Could see very minor icing at KOFK of a hundredth or two, then snowfall of an inch or two. Snow/sleet amounts at KLNK/KOMA likely less than one half inch. && .OAX WATCHES/WARNINGS/ADVISORIES... NE...None. IA...None. && SHORT TERM...KG LONG TERM...KG AVIATION...DeWald
Hazardous weather outlook, Apr 2, 11:57 AM CDT, 3 hours 45 minutes before
Hazardous Weather Outlook National Weather Service Omaha/Valley NE 1157 AM CDT Mon Apr 2 2018 IAZ043-055-056-069-079-080-090-091-NEZ011-012-015>018-030>034- 042>045-050>053-065>068-078-088>093-030700- Monona-Harrison-Shelby-Pottawattamie-Mills-Montgomery-Fremont- Page-Knox-Cedar-Thurston-Antelope-Pierce-Wayne-Boone-Madison- Stanton-Cuming-Burt-Platte-Colfax-Dodge-Washington-Butler- Saunders-Douglas-Sarpy-Seward-Lancaster-Cass-Otoe-Saline- Jefferson-Gage-Johnson-Nemaha-Pawnee-Richardson- 1157 AM CDT Mon Apr 2 2018 This Hazardous Weather Outlook is for portions of southwest Iowa...west central Iowa...east central Nebraska...northeast Nebraska and southeast Nebraska. .DAY ONE...This Afternoon and Tonight A wintry mix of rain or freezing rain could develop in northeast Nebraska this evening, then changing over to snow by midnight and beyond. The rain and snow mix could reach as far south as Interstate 80 by daybreak Tuesday. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday Snow will continue north of Interstate 80 into Tuesday afternoon, with a rain and snow mixture along and south. Winds become northwest during this time, and increase to 20 to 30 mph, with some gusts up to 40 mph possible, which could create areas of blowing snow in northeast Nebraska. Precipitation tapers off later Tuesday afternoon. At this time, snowfall amounts are expected to be around 1 to 4 inches along and north of a line from Albion, NE to Onawa, IA. Locally higher amounts will be possible further north, in Knox and Cedar counties near the South Dakota border. Little to no accumulation is expected along and south of Interstate 80. .SPOTTER INFORMATION STATEMENT... Spotter activation will not be needed today or tonight. DeWald
The office that day
Everything else NWS Omaha, NE issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 2, 3:39 PM CDT | Winter Weather Advisory | OAX | Antelope, Boone, Burt, Butler, Cass, Cedar and 18 more | 27 hr |
Nearby
Wind Advisories in Nebraska, 2018Wind Advisories in Iowa, 2018Every wind advisory in 2018
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.